# SDR DXTA200702167

- Difficulty date: May 1, 2007
- Submitted: May 2, 2007
- Operation: Air carrier
- Aircraft: N904QS
- Make and model: Cessna 750
- Aircraft serial: 7500210
- Aircraft time: 4,444 hours, 2,628 cycles
- Engine: Allsn AE3007C
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Unknown
- Condition: Failed
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

SEVERE VIBRATION AT  APPROXIMATELY 60 KNOTS DURING TAKEOFF.  YAW DAMPER DISCONNECTED AND NR 1 ADC FAILED.  ABORTED TAKE OFF IAW ETA PROCEDURE. FOUND NLG SQUAT SWITCH OUT OF ADJUST. ADJUSTED SWITCH AS REQUIRED IAW 750 MM 32-60-00. SERVICED NLG STRUT IAW 750 MM 12-10-38.  RETORQUED NLG TORQUE LINK BOLTS IAW 750 MM 32-20-00. ADJUSTED NLG CASTER IAW 750 MM 32-30-03. REPLACED NLG ACT ELASTOMERS IAW 750 SB 32-43. RETORQUED NLG TRUNNION MOUNT BOLTS IAW 750 MM 32-20-00. REMOVED AND REPLACED L/R NLG WHEEL ASSY IAW 750 MM 32-41-00. PERFORMED GEAR SWING IAW 750 MM 32-20-01. ALL OPS CHECK GOOD. TAXI CHECK GOOD. C/W DAMPER LINEAR ACT TEST IAW 750 MM 27-24-00. C/W NR 1 MADC OPS CHECK IAW 750 MM 34-11-08. ALL OPS CHECK GOOD.
